Trochanteric hip fracture during cardioversion therapy. A case report
Resumen: Introduction Trochanteric hip fractures in elderly patients with osteoporosis are commonly caused by low energy trauma. The cardioversion therapy is an extremely rare cause of this type of fracture. Presentation of case We report the case of a woman with hip fracture after cardioversion. Discussion We discuss the production mechanism of this injury and the importance of the care of the osteoporotic bone under these therapies. Conclusion The propofol sedation should be complemented with skeletal muscle relaxants in the cardioversion therapy to avoid hip fracture in select patients with osteoporosis.
Idioma: Inglés
DOI: 10.1016/j.ijscr.2017.02.047
Año: 2017
Publicado en: International Journal of Surgery Case Reports 33 (2017), 97-98
ISSN: 2210-2612

Factor impacto SCIMAGO: 0.26 - Surgery (Q3)

Tipo y forma: Article (Published version)
Área (Departamento): Área Traumatología y Ortopedia (Dpto. Cirugía,Ginecol.Obstetr.)
Exportado de SIDERAL (2019-07-09-11:46:22)

Este artículo se encuentra en las siguientes colecciones:
articulos



 Notice créée le 2017-05-16, modifiée le 2019-07-09


Versión publicada:
 PDF
Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)